The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
two new methods for calculating the b_js of multivalued functions
Author(s): 
Pages: 572-578
Year: Issue:  4
Journal: Journal of Suzhou University Natural Science

Keyword:  muItivalued functionmodulo algebraternary b_j map;
Abstract: <正> Two new methods for evaluating the coefficients of the canonical Reed-Muller expansion for a given multivalued function are proposed. These methods are simple in operation and convenient for memory.
Related Articles
No related articles found